If you need an accessible version of this item please contact JSTOR User Support

The Big Match

David Blackwell and T. S. Ferguson
The Annals of Mathematical Statistics
Vol. 39, No. 1 (Feb., 1968), pp. 159-163
Stable URL: http://www.jstor.org/stable/2238918
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Big Match
Preview not available

Page Thumbnails

  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163